# SDR IPXA3576797

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 20,223 hours, 13,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Component: Nr 6 Slat
- Component part number: 114N3002128A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, RT WING NR 6 SLAT WEDGE UPPER SURFACE 19" FROM OTBD EDGE.  FABRICATED AND INSTALLED A REPAIR IAW SRM 57-43-02-2R-1, MAJOR REPAIR.
